The rate of escape of stable Ornstein-Uhlenbeck processes and the scattering theory for thier perturbations

Kolokoltsov, V.N., 2001. The rate of escape of stable Ornstein-Uhlenbeck processes and the scattering theory for thier perturbations. Markov Processes and Related Fields, 7 (4), pp. 603-626.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Markov Processes and Related Fields
Creators: Kolokoltsov, V.N.
Date: 2001
Volume: 7
Number: 4
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 09 Oct 2015 11:02
URI: http://irep.ntu.ac.uk/id/eprint/21736

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year